# SDR FDEA202509051622

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N888FD
- Make and model: Boeing 777F
- Aircraft serial: 42704
- Aircraft time: 30,576 hours, 5,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W3003502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OB FLAP LWR SURFACE FOUND DENT AT 248 INCHES TO IB EDGE AND 6 INCHES TO AFT   EDGE. REPAIRED RH WING OB FLAP LWR SURFACE DENT AT OTEF STA 261 AS PER B777 SRM 57-53-01-2R-  2   AND SRM 51-70-04-2R-1 REV 47.6 AND EA: G-5750-T0384798 P1. TITLE: WING-FLIGHT SURFACES-RH   OUTBD FLAP TE WEDGE DENT WITH DISBOND AT OTEF STA 261-SRM REPAIR-RSC TRACKING.   DETAIL   PLS REF TO WRI: 57508232. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
